# SDR COMA0470079

- Difficulty date: November 14, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 5,099 hours, 3,941 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5500 SLAT FAIL CAUTION MESSAGE.  COULD NOT DUPLICATE, OPERATIONAL CHECK SATISFACTORY.
